Pacific Journal of Mathematics

On the zeta function for function fields over ${\bf F}_{p}$.

Emery Thomas

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 251-256.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720753

Mathematical Reviews number (MathSciNet)
MR701822

Zentralblatt MATH identifier
0518.12007

Subjects
Primary: 11T06: Polynomials
Secondary: 11R52: Quaternion and other division algebras: arithmetic, zeta functions 11R58: Arithmetic theory of algebraic function fields [See also 14-XX]

Citation

Thomas, Emery. On the zeta function for function fields over ${\bf F}_{p}$. Pacific J. Math. 107 (1983), no. 1, 251--256. https://projecteuclid.org/euclid.pjm/1102720753


Export citation

References

  • [1] D. Goss, Vonstaudtfor Fq[T], Duke Math. J., 45 (1978), 885-910.
  • [2] D. Goss, Kummerand Herbrandcriteria in the theoryoffunctionfields, toappear.